# SDR SIMA201126207

- Difficulty date: September 16, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 24,041 hours, 21,282 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700626
- Part serial: 00073761
- Condition: Failed
- Location: Nr 1
- Part time: 21,462 hours, 18,723 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IAS- AMBER ON BOTH PFDS AT 80 KNTS ON T/O ROLL.  ABORTED T/O.  REMOVED AND REPLACED NR 1 ADC.
